Alert archive / West Virginia / Wind Advisories in 2007

Wind Advisory 2, NWS Pittsburgh, PA

April 15, 2007

NWS Pittsburgh, PA issued this wind advisory at Apr 15, 2007, 3:21 PM EDT. It took effect at Apr 16, 2007, 6:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2007, 3:21 PM EDT (19:21 UTC)
In effect from
Apr 16, 2007, 6:00 AM EDT
Expired
Apr 16, 2007, 6:00 PM EDT
In force
12 hr
Issued by
NWS Pittsburgh, PA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 151921
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT SUN APR 15 2007

MDZ001-PAZ030-032-WVZ023-041-160330-
/O.NEW.KPBZ.WI.Y.0002.070416T1000Z-070416T2200Z/
GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
321 PM EDT SUN APR 15 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY. 

NORTHWEST WIND WILL INCREASE TO 20 TO 30 MPH ON MONDAY AS LOW
PRESSURE DEEPENS ON THE COAST. WIND GUSTS OF 45 TO 50 MPH MAY BE
EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. WIND SPEED
WILL BEGIN TO DIMINISH ON MONDAY EVENING.

A WIND ADVISORY MEANS THAT WIND OF 30 MPH...OR GUSTS IN EXCESS OF
45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. MOTORIST SHOULD EXERCISE CAUTION AND
KEEP BOTH HANDS ON THE WHEEL.

RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS
GARBAGE CANS.

$$

15
3 follow-up statements
000 
WWUS71 KPBZ 160152
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
952 PM EDT SUN APR 15 2007

MDZ001-PAZ030-032-WVZ023-041-161000-
/O.CON.KPBZ.WI.Y.0002.070416T1000Z-070416T2200Z/
GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
952 PM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT MONDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH ON MONDAY AS LOW
PRESSURE DEEPENS ON THE COAST. WIND GUSTS OF 45 TO 50 MPH MAY BE
EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. WINDS WILL
BEGIN TO DIMINISH ON MONDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH...OR GUSTS IN EXCESS OF
45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD
EXERCISE CAUTION AND KEEP BOTH HANDS ON THE WHEEL.

RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS
GARBAGE CANS.

$$
000 
WWUS71 KPBZ 160742
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 AM EDT MON APR 16 2007

MDZ001-PAZ030-032-WVZ023-041-161545-
/O.CON.KPBZ.WI.Y.0002.070416T1000Z-070416T2200Z/
GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
342 AM EDT MON APR 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TODAY AS LOW
PRESSURE DEEPENS OFF THE NEW JERSEY COAST. WIND GUSTS OF 45 TO 50
MPH MAY BE EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.
WINDS WILL BEGIN TO DIMINISH ON MONDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH...OR GUSTS IN EXCESS
OF 45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS
SHOULD EXERCISE CAUTION AND KEEP BOTH HANDS ON THE WHEEL.

RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS
GARBAGE CANS.

$$
000 
WWUS71 KPBZ 161516
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1116 AM EDT MON APR 16 2007

MDZ001-PAZ030-032-WVZ023-041-162200-
/O.CON.KPBZ.WI.Y.0002.000000T0000Z-070416T2200Z/
GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...
CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
1116 AM EDT MON APR 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TODAY AS LOW
PRESSURE DEEPENS OFF THE NEW JERSEY COAST. WIND GUSTS OF 45 TO
50 MPH MAY BE EXPECTED...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.
WINDS WILL BEGIN TO DIMINISH ON MONDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH...OR GUSTS IN EXCESS
OF 45 MPH ARE EXPECTED. WIND THIS STRONG MAY MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS
SHOULD EXERCISE CAUTION AND KEEP BOTH HANDS ON THE WHEEL.

RESIDENTS SHOULD SECURE LOOSE OBJECTS IN THE YARD...SUCH AS
GARBAGE CANS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Apr 15, 3:01 PM EDT, 20 minutes earlier.

Area forecast discussion, Apr 15, 3:01 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
301 PM EDT SUN APR 15 2007

.SHORT TERM /TONIGHT THROUGH MONDAY/...

REMAINING RAIN SHOWERS WILL TURN TO SNOW THIS EVENING AS COLDER AIR
WRAPS AROUND MID LEVEL LOW DIGGING TOWARD CENTRAL PA.  ACCUMULATIONS
WILL REMAIN LIGHT GIVEN FADING DYNAMICS AND LACK OF STRONG COLD
ADVECTION IN THE MID LEVELS...ALTHOUGH TEMPERATURES 15 TO 20 DEGREES
BELOW NORMAL ARE STILL EXPECTED ON THE SURFACE. ADJUSTMENTS TO POPS
FOR PERIODS 1 AND 2 AND ALREADY LIGHT SNOW ACCUMULATION WILL BE
MINIMAL FOR THIS WRAP-AROUND SITUATION.

OTHERWISE WIND WILL BE THE CONCERN AS SURFACE LOW DEEPENS OVER THE
COAST. GUSTS ABOVE 30 MPH ARE EXPECTED TO BE WIDESPREAD BY MONDAY
AFTERNOON, BUT THINK WIND ADVISORY CRITERIA WILL BE CONFINED TO THE
RIDGE ZONES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...

NO SIGNIFICANT CHANGE TO LONG TERM FORECAST OF BELOW NORMAL
TEMPERATURES THROUGH MID WEEK WITH CHANCE POPS DEPENDING ON
LOW-CONFIDENCE TIMING OF SHORT-WAVES.  MAIN EVENT WILL BE WARMING
TEMPERATURES FOR NEXT WEEKEND WITH VARIOUS SOLNS CONSISTENTLY
INDICATING A BUILD RIDGE.

&&

.AVIATION...

SURFACE LOW OVER EASTERN VA WILL CONTINUE TO DEEPEN AND MOVE
NORTHEAST TO THE NJ COAST TONIGHT. EXPECT LOW LEVEL MOISTURE TO
REMAIN ACROSS OUR REGION THROUGH THE TAF PERIOD WITH IFR CEILINGS
PERSISTING AT MOST TERMINALS. PARTS OF EAST CENTRAL OH INCLUDING ZZV
WILL HAVE MVFR CEILINGS. NORTHWEST SURFACE WINDS WILL CONTINUE TO
STRENGTHEN WITH GUSTS TO AROUND 30 KT EXPECTED LATER TONIGHT AND
MONDAY.

AREAS OF RAIN WILL MIX WITH SNOW DURING THE REST OF THIS AFTERNOON
AND THEN BECOME ALL SNOW TONIGHT AS COLDER AIR PUSHES IN BEHIND EAST
COAST SYSTEM. VISIBILITY WILL OCCASIONALLY LOWER TO BELOW 3SM IN
PRECIPITATION AND FOG THROUGH THE PERIOD.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...

MD...WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR MDZ001.

OH...NONE.
PA...WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR PAZ030-032.

WV...WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR WVZ023-041.

&&

15/14
Hazardous weather outlook, Apr 15, 5:16 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
516 AM EDT SUN APR 15 2007

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-WVZ001>004-
012-021-022-160930-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-
WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-
516 AM EDT SUN APR 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MDZ001-PAZ007>009-013>016-022-023-030-032-WVZ023-041-160930-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
516 AM EDT SUN APR 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST
CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A SNOW ADVISORY MAY BE ISSUED LATER TODAY FOR TONIGHT INTO MONDAY
AS SNOW MAY ACCUMULATE A TOTAL OF 2 TO 6 INCHES BY MONDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW WILL TAPER TO FLURRIES BY MONDAY EVENING. NO ADDITIONAL HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in West Virginia, 2007Wind Advisories in Pennsylvania, 2007Wind Advisories in Maryland, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.